Home, About, Contact Us, FAQ

Cold turkey quit my ap


#1

and its terrible… i didn’t realize it would be this painful… 3 days no seroquel… my doc has not returned my calls… I think tapering would have been easier and less painful but whatever… I could use a sleep aid and a few benzos until its done… maybe I’ll get a call tomm…


#2

Your pdoc didn’t have you gradually step down? What the hell. I hope everything works alright.


#3

Bad news bears. Did the doc order it? Doesn’t sound right.


#4

no assistance from my doc… I called… reported i could not breath at all the other night… told them I was afraid to take it again… and no return call…

The pills are xr… so i don’t think i can even step myself down if i wanted…


#5

That is messed up. They need to help you. It will probably take awhile before you have any Sz symptoms right? It takes awhile to get out of the system. Was this a new medication or did this just start happening?


#6

I think I’ve been on it for 4 or 5 months… a few times before it had made my breathing more difficult, kind of like a panic attack… but sat night i thought i was going to die.


#7

How has your pdoc been for you before. Is he or she usually so unresponsive?


#8

usually they call back right around closing time 5pm the same day… this is the first time they seem to be just ignoring me… idk whats up this time… I may just show up tomm…


#9

That might be a good idea. I often find that being able to breathe is kind of important.

I’m really sorry you are going through this. Maybe there is something up with your doctor but, to be honest, you deserve better consideration than this.


#10

How are you feeling??


#11

I have puked several times… I feel weak my kidneys hurt my back hurts… it feels like large spiders are crawling around on my scalp… I dont feel irritable tho just sick… cold sweats chills… anxiety is rather high… insomnia…and no appetite…


#12

I’m worried that I read somewhere rapid withdrawal from certain APs can be physically dangerous. Does anyone know either way? Should you consider going to the hospital?


#13

if things do not improve and or my doc doesnt call by tomm afternoon… i think i will go to the er… all this sucks… but its still less scary than sat night…

I’m afraid to Google search it…


#14

You should make your pdoc pay your insurance premium if you do need to go (j/k…sort of)


#15

(You shouldn’t take this as any kind of medical advice.) I can’t tell if it is dangerous but it says that the symptoms of withdrawal can last for long time, especially if you are on a high dose.

Do you feel like you need to go the the ER?

**EDIT

I mean do you think it might be better to go now just so a doctor can make sure you are okay?


#16

I think you should go to a doctor. It sounds like you’re almost having flu like symptoms. You might be in danger.


#17

I went cold turkey off seroquel and it was a nightmare.

You should go to an urgent care or ER,

Your symptoms sound severe.


#18

I doubt my local er would actually help… they would probably assume im seeking pain killers… a loratab would help with sleep and the pains tho… idk I think I’ll be ok atleast for today…

The local er assumes everyone is seeking pain killers…


#19

i quit caffeine and it’s hell.


#20

well done… that and nicotine are very difficult to quit…